Galpharm Liquid Ibuprofen for Children 100ml

Galpharm Liquid Ibuprofen for Children 100ml

Il prezzo originale era: 10,49 €.Il prezzo attuale è: 7,34 €.

Uses: For the reduction of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains. Ingredients Each 5ml contains Ibuprofen 100mg as the active ingredient. Also contains Liquid Maltitol (E965), Sodium methylparahydroxybenzoate (E219) […]

SKU: BE6458
Category:

Descrizione

Uses: For the reduction of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains.

Ingredients

Each 5ml contains Ibuprofen 100mg as the active ingredient. Also contains Liquid Maltitol (E965), Sodium methylparahydroxybenzoate (E219) and Sodium propylparahydroxybenzoate (E217). See enclosed leafelt for further advice.

Recensioni

Ancora non ci sono recensioni.

Recensisci per primo “Galpharm Liquid Ibuprofen for Children 100ml”

Il tuo indirizzo email non sarà pubblicato. I campi obbligatori sono contrassegnati *